07-10-2012 03:09 PM
07-10-2012 11:54 PM
Seems to me I have heard of that somewhere before, perhaps in relation to metormin, which you are not taking, so who knows...
07-11-2012 12:26 AM
I'm not a Doctor but I do know that a metallic taste in the mouth is sometimes caused by an infection in the mouth, or gums or teeth. I think certain meds will also secrete through the mucous membranes in your mouth , and give you this funny taste too. I gave someone my Nursing books so I can't look it up for you but you could probably Google your meds and see if there is any side effects that may cause this.
07-11-2012 01:11 AM
07-11-2012 02:07 AM
07-11-2012 01:08 PM - edited 07-11-2012 01:11 PM
The only time I had my taste affected was when I was on steroids. Most foods and beverages didn't taste the way they should and some things were terrible. The only food items that tasted good were, are you ready, chocolate. This was years before my diabetes, thankfully, because I indulged a lot to get that nasty taste out of y mouth.
You could also have some type of infection in your mouth or even sinus that can affect your taste.
07-11-2012 11:12 PM - edited 07-11-2012 11:16 PM
Getting sprayed, nearly sprayed or running over a skunk can affect your sense of taste for up to a week. Hwy 1 and others in California, in some sections, have two speeds: normal speed and polecat speed. One learns early on, although some dogs don't ever seem to learn it, to keep away from the polecat!!!
07-12-2012 01:03 AM
07-12-2012 01:10 AM
American Diabetes Association
1701 North Beauregard Street
Alexandria, VA 22311
Got questions about the community? Email us!